# SDR FDEA201303130561

- Difficulty date: March 13, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 58,107 hours, 13,469 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED L/E XOS 690 BEADED DOUBLER FOUND CRACKED.  REPAIRED AS PER SRM 57-40-02 FIGURE 203 REPAIR 15 REVISION 51. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 116.
